# SDR QMLA2016111016125

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 1,892 hours, 6,718 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,892 hours, 4,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 706A34402237
- Condition: Deteriorated
- Location: Demisting System
- Part time: 1,892 hours, 6,718 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM DEMISTER SYSTEM WHEN ACTIVATED. AIRCRAFT RAN UP AND VERIFIED ON GROUND. NO SMOKE COMING FROM HEATER SYSTEM WHICH IS IN PARALLEL TO DEMISTER VALVE. INSPECTED  SLEEVE ASSEMBLY FOR DEMISTER AND FOUND HOSES TO BE DETERIORATED. REPLACED SLEEVE ASSEMBLY WITH NEW AND AIRCRAFT RAN UP. FURTHER MIST IN CABIN RELATED TO INSULATION PARTICLES FROM DETERIORATED HOSES. OPERATIONAL CHECK FLIGHT OF AIRCRAFT FOR 17 MINUTES AND MIST DISSIPATED WITH MINUTE PARTICLES OF INSULATION BLOWING FROM DIFFUSERS. NO FURTHER OCCURRENCE OF ISSUE REPORTED. AIRCRAFT RETURNED TO SERVICE.
